Alert archive / Colorado / Red Flag Warnings in 2006

Red Flag Warning 13, NWS Grand Junction, CO

June 27, 20068 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Jun 27, 2006, 4:17 AM MDT for 8 counties in Colorado. It took effect at Jun 27, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2006, 4:17 AM MDT (10:17 UTC)
In effect from
Jun 27, 2006, 12:00 PM MDT
Expired
Jun 27, 2006, 9:00 PM MDT
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, Eagle County, CO, Garfield County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Pitkin County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 70 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2006-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2006-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
4272 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KGJT 271017
RFWGJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
417 AM MDT TUE JUN 27 2006

COZ203-205-207-271830-
/O.UPG.KGJT.FW.A.0011.060627T1700Z-060628T0300Z/
/O.NEW.KGJT.FW.W.0013.060627T1800Z-060628T0300Z/
GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA-
DURANGO FORECAST AREA-
417 AM MDT TUE JUN 27 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR DRY LIGHTNING...INCLUDING FIRE WEATHER ZONES 
203...205 AND 207...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP
ACROSS WESTERN COLORADO THIS AFTERNOON AND CONTINUE INTO THIS
EVENING. MANY OF THE THUNDERSTORMS WILL PRODUCE STRONG GUSTY
WINDS TO NEAR 40 MPH AND LITTLE IF ANY RAINFALL. IN ADDITION...
DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE 
THUNDERSTORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY
LIGHTNING...STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JDC
2 follow-up statements
000 
WWUS85 KGJT 272122
RFWGJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
319 PM MDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203 AND 
207...

COZ203-205-280300-
/O.NEW.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/
/O.CON.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/
GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA-
319 PM MDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203
AND 207...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 201 203 AND 207
IN WESTERN COLORADO.

A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR FIRE WEATHER ZONES 203 205 AND 207 IN WESTERN COLORADO.

SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER WESTERN COLORADO
TODAY...PRIMARILY SOUTH OF A LINE FROM RANGELY TO YAMPA. MANY OF
THESE STORMS CONTAIN LITTLE OR NO RAINFALL ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH.

FOR TOMORROW...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE 
AGAIN EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. ALTHOUGH 
WETTING RAINFALL FROM THESE STORMS WILL BECOME MORE LIKELY 
TOMORROW...MANY OF THEM ARE STILL EXPECTED TO REMAIN DRY OVER 
COLORADO FIRE WEATHER ZONES 201...203..AND 205. ENOUGH MOISTURE IS 
EXPECTED TO BE PRESENT TOMORROW OVER COLORADO ZONE 207 FOR THE 
MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL. WIND GUSTS TO 
40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED 
WITH THESE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

COZ207-280300-
/O.CON.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/
DURANGO FORECAST AREA-
319 PM MDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203
AND 207...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 201 203 AND 207
IN WESTERN COLORADO.

A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR FIRE WEATHER ZONES 203 205 AND 207 IN WESTERN COLORADO.

SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER WESTERN COLORADO
TODAY...PRIMARILY SOUTH OF A LINE FROM RANGELY TO YAMPA. MANY OF
THESE STORMS CONTAIN LITTLE OR NO RAINFALL ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH.

FOR TOMORROW...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE 
AGAIN EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. ALTHOUGH 
WETTING RAINFALL FROM THESE STORMS WILL BECOME MORE LIKELY 
TOMORROW...MANY OF THEM ARE STILL EXPECTED TO REMAIN DRY OVER 
COLORADO FIRE WEATHER ZONES 201...203..AND 205. ENOUGH MOISTURE IS 
EXPECTED TO BE PRESENT TOMORROW OVER COLORADO ZONE 207 FOR THE 
MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL. WIND GUSTS TO 
40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED 
WITH THESE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

COZ201-280530-
/O.NEW.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/
CRAIG FORECAST AREA-
319 PM MDT TUE JUN 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING 
FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203
AND 207...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 201 203 AND 207
IN WESTERN COLORADO.

A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR FIRE WEATHER ZONES 203 205 AND 207 IN WESTERN COLORADO.

SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER WESTERN COLORADO
TODAY...PRIMARILY SOUTH OF A LINE FROM RANGELY TO YAMPA. MANY OF
THESE STORMS CONTAIN LITTLE OR NO RAINFALL ALONG WITH FREQUENT CLOUD
TO GROUND LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH.

FOR TOMORROW...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE 
AGAIN EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. ALTHOUGH 
WETTING RAINFALL FROM THESE STORMS WILL BECOME MORE LIKELY 
TOMORROW...MANY OF THEM ARE STILL EXPECTED TO REMAIN DRY OVER 
COLORADO FIRE WEATHER ZONES 201...203..AND 205. ENOUGH MOISTURE IS 
EXPECTED TO BE PRESENT TOMORROW OVER COLORADO ZONE 207 FOR THE 
MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL. WIND GUSTS TO 
40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED 
WITH THESE STORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

OROW
000 
WWUS85 KGJT 280309
RFWGJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
909 PM MDT TUE JUN 27 2006

...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING FOR COLORADO
ZONES 203...205 AND 207...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES
201 203 AND 205...

COZ203-205-281200-
/O.EXP.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/
/O.CON.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/
GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA-
909 PM MDT TUE JUN 27 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR 
WESTERN COLORADO ZONES 203 AND 205...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR WESTERN COLORADO ZONES 203 AND 205
FOR DRY LIGHTNING...

THE RED FLAG WARNING EXPIRED AT 9 PM THIS EVENING. THUNDERSTORMS
HAVE DIMINISHED AND THE THREAT OF DRY LIGHTNING NO LONGER EXISTS
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE
WEATHER WATCH...WHICH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 203 AND 205 IN
WESTERN COLORADO.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN
EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH
WETTING RAINFALL WILL BECOME MORE LIKELY WEDNESDAY...MANY STORMS
ARE STILL EXPECTED TO REMAIN DRY OVER COLORADO FIRE WEATHER ZONES
203..AND 205. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED WITH THE STORMS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

COZ207-280415-
/O.EXP.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/
DURANGO FORECAST AREA-
909 PM MDT TUE JUN 27 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THUNDERSTORMS HAVE DIMINISHED AND THE THREAT OF DRY LIGHTNING NO
LONGER EXISTS THIS EVENING.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER ZONE
207 AGAIN WEDNESDAY AFTERNOON AND EVENING BUT ENOUGH MOISTURE IS
EXPECTED TO BE PRESENT FOR THE MAJORITY OF THUNDERSTORMS TO
PRODUCE WETTING RAINFALL WEDNESDAY.

$$

COZ201-281200-
/O.CON.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/
CRAIG FORECAST AREA-
909 PM MDT TUE JUN 27 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR WESTERN COLORADO ZONE 201 FOR DRY 
LIGHTNING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE
WEATHER WATCH...WHICH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONE 201 IN WESTERN
COLORADO.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN
EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH
WETTING RAINFALL WILL BECOME MORE LIKELY WEDNESDAY...MANY OF THE 
STORMS ARE STILL EXPECTED TO REMAIN DRY. WIND GUSTS TO 40 MPH AND 
FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE
STORMS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Jun 27, 3:39 AM MDT, 38 minutes earlier.

Area forecast discussion, Jun 27, 3:39 AM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
339 AM MDT TUE JUN 27 2006

...UPDATED UTAH HEADLINES BELOW...

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...LITTLE CHANGE FROM THE
CURRENT FORECAST TODAY AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE
REMAINS PARKED TO OUR WEST.  MOISTURE IS WORKING UP AND OVER THE
RIDGE...DROPPING SOUTH OVER OUR AREA.  THIS WL AGAIN LEAD TO
SCATTERED DIURNALLY DRIVEN THUNDERSTORMS ACROSS WESTERN COLORADO
AND EASTERN UTAH...MOST OF WHICH WILL BE OF THE DRY VARIETY.  EXPECT
A LITTLE BETTER COVERAGE OF CONVECTION THIS AFTERNOON AS SEVERAL
WEAK SFC BOUNDARIES FLOATING AROUND...AND EVEN CAUGHT A NORTHBOUND
BOUNDARY FEATURE EARLIER TONIGHT ON THE KGJX WSR-88D JUST NORTH OF
KGJT.  WITH LOW LEVEL MOISTURE STILL LACKING...CONDITIONS ARE ONCE
AGAIN FAVORABLE FOR WILDFIRE GENERATION AS LIGHTNING AND GUSTY
WINDS PREVAIL OVER RAINFALL. THE ONLY AREA EXPECTED TO SEE SOME
WETTING RAINS WOULD BE OVER THE HIGHER ELEVATIONS OF THE SAN JUANS...
WITH RAIN SHAFTS NARROWING AS THEY MOVE OFF THE HIGHER TERRAIN AND
ENCOUNTER DRIER CONDITIONS IN THE VALLEYS.

THIS DAILY RECYCLING OF MID LEVEL MOISTURE WILL CONTINUE...WITH THE
RIDGE POSITIONED OVER NEVADA AND WESTERN UTAH...BEFORE GRADUALLY
SHIFTING INTO THE FOUR CORNERS REGION LATER THIS WEEK. ONCE
THIS OCCURS...EVEN MORE SUB-TROPICAL MOISTURE WILL WORK NORTHWARD
INTO THE REGION...GIVING US A PRELUDE TO LATER THIS SUMMER WHEN THE
MONSOON GETS ROLLING. PERSISTENCE THE KEY WITH TEMPS THE NEXT
SEVERAL DAYS.

.LONG-TERM (THURSDAY THROUGH TUESDAY)...
RIDGE OVER THE WESTERN U.S. REMAIN NEARLY STATIONARY THROUGH THE
PERIOD. OCCASIONAL SHORTWAVE TROUGH MOVE THROUGH THE NORTHERN ROCKIES
AND FLATTEN THE NORTHERNMOST EXTENT OF THE RIDGE...BUT THE GENERAL
PATTERN CHANGES LITTLE. MOISTURE WILL CONTINUE TO ROTATE AROUND THE
HIGH. FLOW ALOFT WILL REMAIN FROM THE NORTHWEST FOR THE REST OF THE
WEEK...THEN WILL TURN MORE WEST TO SOUTHWESTERLY AND DRAW MOISTURE
MORE DIRECTLY FROM THE MONSOONAL PLUME THE CURRENTLY EXTENDS FROM NW
MEXICO TO WESTERN NEVADA. THIS SHOULD CAUSE WET THUNDERSTORMS TO
INCREASE IN COVERAGE. TEMPERATURES SHOULD REMAIN ON THE HOT SITE AND
CLOSE TO GFSLR GUIDANCE.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...RED FLAG WARNING IN EFFECT FROM 12 PM THIS AFTERNOON
      UNTIL 9 PM MDT THIS EVENING FOR WESTERN COLORADO FIRE ZONES
      203...205 AND 207 FOR DRY LIGHTNING.
.UT...RED FLAG WARNING IN EFFECT FROM 12 PM THIS AFTERNOON UNTIL
      10 PM MDT THIS EVENING FOR SOUTHEAST UTAH FIRE ZONES
      445 THROUGH 449 FOR DRY LIGHTNING.

&&

JDC/CJC
Hazardous weather outlook, Jun 26, 9:43 PM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
943 PM MDT MON JUN 26 2006

COZ001>014-017>023-UTZ022>025-027>029-271300-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
943 PM MDT MON JUN 26 2006

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR
WEST CENTRAL AND SOUTHWEST COLORADO...EAST CENTRAL AND SOUTHEAST
UTAH FOR DRY LIGHTNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH
SUNDAY...ESPECIALLY OVER THE MOUNTAINS. ON TUESDAY...THE MAJORITY OF
THE THUNDERSTORMS WILL PRODUCE LITTLE RAINFALL. EXPECT STRONG GUSTY
WINDS AND DANGEROUS LIGHTNING WITH THUNDERSTORMS. THESE
CONDITIONS WILL CONTINUE TO CAUSE FIRE WEATHER CONCERNS TUESDAY
AFTERNOON AND EVENING OVER WEST CENTRAL AND SOUTHWEST COLORADO. THERE
WILL BE A INCREASE IN THUNDERSTORM COVERAGE BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

JDC/TAL/CJC

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:19 PM MDTFire Weather WatchGJTEagle, Garfield, Mesa, Moffat, Pitkin, Rio Blanco and 1 more13 hr

Nearby

Red Flag Warnings in Colorado, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.